MathSciNet Relay Station
MathSciNet bibliographic data
MR2088135 34B10 (34B15 34B18)
Liu, Xiujun; Qiu, Jiqing; Guo, Yanping Three positive solutions for second-order $m$-point boundary value problems. Appl. Math. Comput. 156 (2004), no. 3, 733–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement